# SDR DXTA2013070205430

- Difficulty date: July 2, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 3,921 hours, 3,065 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 2675
- Condition: Unserviceable
- Location: Power Brake
- Part time: 145 hours, 119 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER BRAKES CIRCUT BREAKER TRIPPED DURING TAXI.  NO FAULTS WERE INDICATED IN NOSE COMPARTMENT.  ACCUMULATOR PRESSURE AND FLUID LEVEL ARE NORMAL.  RESET CIRCUIT BREAKER.  ACCOMPLISHED OPS CHECK OF POWER BRAKE SYS, WAS NOT ABLE TO DUPLICATE DISCREPANCY. MCC WOULD LIKE TO HAVE POWER BRAKE PUMP MOTOR, HI PRESSURE SWITCH SY007 AND LO PRESSURE SWITCH SY009 REPLACED AS A PRECAUTION.  REMOVED POWER BRAKE PUMP MOTOR PN MP50B-1, SN 2675. INSTALLED AN O/H MOTOR PN MP50B-1, SN 2233. REMOVED HI PRESSURE SWITCH SY009 P/N GPP1250-73 S/N 13 10923. INSTALLED A NEW SWITCH P/N GPP1250-73 S/N 1213883. REMOVED LO PRESSURE SWITCH SY009 P/N GPP1250-52 S/N 0833101. INSTALLED A NEW SWITCH P/N GPP1250 S/N 0916155. LEAK AND OPERATIONAL CHECK WERE FOUND TO BE SATISFACTORY. ACCOMPLISHED IAW CE-560XL MM 32-44-20.
